# SDR SWIA202157150

- Difficulty date: February 13, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349 S24r-25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS349.00 FORWARD/AFT WEBS & UPPER/LOWER FLANGES ARE CORRODED AT MULTIPLE AREAS, STGR25L Â€“ STGR24R(MARKED)   (C-CHECK RO 4/1/2021)    REMOVED AND INSTALLED NEW FRAME FS349.00 FORWARD/AFT WEBS & UPPER/LOWER FLANGES ARE CORRODED AT MULTIPLE AREAS, STGR25L Â€“ STGR24R REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG#SH690-31350 REV M. COMPLIED WITH 51-900-1002-SKY LEAK CHECK GOOD
